Sunday, November 30, 2008

Follisleepy

Just about the only thing I have been feeling is sleepy and out of it. I did not feel this way last time, but I also started stimming long after AF left. This time, I started on CD2. Maybe the sleepy feeling is due to her not the follistim. Speaking of which, I am still spotting (because I know you care). It's so annoying. I thought with all the drugs she'd disappear sooner but that doesn't seem to be the case. Hhmm. . . Did anyone else ever feel sleepy or fatigued from stim drugs like Follisleepy (get it: Fall-a-sleepy! I crack myself up!)?

Today is my third day of stimming. I take the follistim in the morning and menopur at night. I've realized that the reason I felt no symptoms from the meds last time (as in bloated, swollen ovaries- I wish!) was because nothing was happening. And of course this time, I feel like nothing is happening as well. I know it is only day three of stimming, yada, yada, but I can't help worrying about what I will see (or not see) at my first stim check on Tuesday. I wish I could move on to a new worry, like retrieval, fertilization, grades of embryos, etc. I'm so tired of obsessing about follicle growth. Grow dammit! All together now! Grow!

I just realized, I must sound like a medicated nutjob. . . Forgive me.

These are my ramblings and getting them out makes me feel better.

6 comments:

PJ said...

ARE YOU IN MY HEAD??? I can relate to this post on soooo many levels!


GonalF always makes me sleepy, no matter whether it was working well or not. I think that's the only real side effect for me. Except, right before retrieval last time I felt kind of bloated. And I have a lower back ache, maybe not related? And periodically, I swear can feel some construction going's on down there. OK so I have a few side effects.

So do you have your first check tomorrow??? I have my second check. I'm right there with you on being sick and tired of obsessing about follicle size.

That said, I HOPE we both have some happily evenly growing follicle reports and e2 levels!

Happy stimming!!!

Lisa said...

Those drugs screw us up bigtime! They not only make us tired, but make us crazy too. I always feel like a walking zombie when i'm on them. It's insane that we put our bodies through such things, and most people have it so easy. It's not fair. So be kind to yourself, your body is going through a lot. Rest whenever you need to. I really hope that the drugs are working and you are growing lots of good follies. I'll be crossing my fingers and toes. GROW EGGIES GROW :)

Infertile Friend said...

I completely understand! Follistim hasn't made me sleepy yet but it can do different things for different people!

Lost in Space said...

Those meds always do such a number on me. From hormotional outbursts to sleepiness to bloating!! I can completely relate. (;

I hope your Tuesday stim check finds lots of growing follicles!! Much luck and many hugs.

Clio said...

you are cracking me up! medicated nutjob, follislipy... LOL :D
I feel tired too. but I had that with the Lupron as well. Follistim is being a little gentler on my system. I feel my legs heavy (I used to feel that when I was hungover) and I've been going to be early.
Wishing you a happy check and lots of growing follies!

mylifechronicles said...

No you don't sound like a medicated nutjob!! Ramble on baby! We are here to listen :)

I don't particularly remember being so tired when I was stimming! I think I was just too excited to start the stims that I rarely looked for any symptoms. And its a good thing you don't feel anything by day 3. Slow and steady wins mature follicles! :) Grow Follies Grow!